# SDR DLL13953415

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 769
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL DENT WAS FOUND ON THE FUSELAGE SKIN ABOVE AN OLD EASTERN AIRLINES REPAIR LOCATED AT FS 769 NEAR STR 51.  THE DENT HAS BEEN CUT OUT AND THE OLD REPAIR REMOVED.  THE NEW  CUTOUT MEASURES 4 X 2 INCHES.  AN EXTERNAL REPAIR DOUBLER AND TRIPLER HAVE BEEN INSTALLED PER DL ERA 271571-14.
